MAUDE Adverse Event Report: T.A.G. MEDICAL PRODUCTS CORPORATION LTD SLIDER NEEDLE 60° STRAIGHT

T.A.G. MEDICAL PRODUCTS CORPORATION LTD SLIDER NEEDLE 60° STRAIGHT
Model Number 500758ST
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Broke in case.

Brand Name
SLIDER NEEDLE 60° STRAIGHT
Common Device Name
SLIDER NEEDLE 60° STRAIGHT
Manufacturer (Section D)
T.A.G. MEDICAL PRODUCTS CORPORATION LTD
kibutz gaaton
gaaton, 25130 000
IS  25130000
MDR Report Key7182035
Report Number8043971-2017-00007
Device Sequence Number16505777
Product Code HWQ
UDI-Device Identifier10810190015589
UDI-Public10810190015589
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number500758ST
Device Catalogue Number500758ST
Device Lot Number16C05
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1